# SDR CALA9801965

- Difficulty date: October 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N83872
- Make and model: Doug DC-9-82
- Aircraft serial: 49120
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE RED GEAR UNSAFE LIGHTS REMAINED ILLUMINATED AFTER TAKEOFF FROM SAT.  THE GEAR WAS CYCLED AND THREE GREEN WERE RECEIVED, BUT WARNING LIGHTS RETURNED TO RED AGAIN ON RAISING GEAR.  THE FLIGHT WAS CONTINUED TO IAH AND WHEN GEAR WAS EXTENDED ON APPROACH THREE GREEN GEAR SAFE LIGHTS ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED THE S1-89 SWITCH IAW MM 32-60-1.  GEAR OPERATION AND INDICATIONS CHECKED GOOD.
